# SDR AWXA200100638

- Difficulty date: December 8, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 50,260 hours, 21,725 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: FRFO327SW03
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - "C" - EMERGENCY DOOR EXIT SIGNS AND ISLE LIGHTS AFT OF MAIN CABIN REMAIN ILLUMINATED AFTER AIRCRAFT IS SHUTDOWN. MAINTENANCE TROUBLESHOT AND FOUND CONNECTOR D40488J & P DAMAGED WITH BENT PINS. REPLACED BOTH J & P CONNECTORS AND PERFORMED EMERGENCY LIGHT OPERATIONAL AND FUNCTIONAL TESTS IAW BMM 33-51-00 PG 501-505.
